# SDR ASAA2023080544445

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,895 hours, 10,817 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. UPON ARRIVAL TO AIRCRAFT ALL WINDOW HEAT WAS OPERATIONAL. PERFORMED WHCU BITE IAW FIM 30-41 TASK 801 AND FOUND A WHCU LRU FAULT IN FAULT HISTORY. PERFORMED FIM 30-41 TASK 807 AND FAULT IS AND WAS NOT ACTIVE. CURRENT BITE CHECKS GOOD EVERY TIME AND POWER TEST IN FIM CHECKS GOOD. PER FIM 30-41 TASK 807 OPS TEST GOOD FAULT CLEAR.
